-
1
-
-
0034721164
-
Error and Attack Tolerance of Complex Networks
-
[Albert et al. 00]
-
[Albert et al. 00] R. Albert, H. Jeong, and A.-L. Barabási. "Error and Attack Tolerance of Complex Networks". Nature 406 (2000), 378-382.
-
(2000)
Nature
, vol.406
, pp. 378-382
-
-
Albert, R.1
Jeong, H.2
Barabási, A.-L.3
-
2
-
-
0036013593
-
Statistical Mechanics of Complex Networks
-
[Albert and Barabási 02]
-
[Albert and Barabási 02] R. Albert and A.-L. Barabási. "Statistical Mechanics of Complex Networks". Rev. Mod. Phys. 74 (2002), 47-97.
-
(2002)
Rev. Mod. Phys.
, vol.74
, pp. 47-97
-
-
Albert, R.1
Barabási, A.-L.2
-
3
-
-
0038483826
-
Emergence of Scaling in Random Networks
-
[Barabási and Albert 99]
-
[Barabási and Albert 99] A.-L. Barabási and R. Albert. "Emergence of Scaling in Random Networks". Science 286 (1999), 509-512.
-
(1999)
Science
, vol.286
, pp. 509-512
-
-
Barabási, A.-L.1
Albert, R.2
-
4
-
-
0742275434
-
Mathematical Results on Scale-Free Random Graphs
-
In, edited by Stefan Bornholdt and Heinz Georg Schuster. Weinheim, Germany: Wiley-VCH. [Bollobás and Riordan 02]
-
[Bollobás and Riordan 02] B. Bollobás and O. Riordan. "Mathematical Results on Scale-Free Random Graphs". In Handbook of Graphs and Networks, edited by Stefan Bornholdt and Heinz Georg Schuster, pp. 1-34. Weinheim, Germany: Wiley-VCH, 2002.
-
(2002)
Handbook of Graphs and Networks
, pp. 1-34
-
-
Bollobás, B.1
Riordan, O.2
-
5
-
-
84906244198
-
Robustness and Vulnerability of Scale-Free Random Graphs
-
[Bollobás and Riordan 03]
-
[Bollobás and Riordan 03] B. Bollobás and O. Riordan. "Robustness and Vulnerability of Scale-Free Random Graphs". Internet Mathematics 1 (2003), 1-35.
-
(2003)
Internet Mathematics
, vol.1
, pp. 1-35
-
-
Bollobás, B.1
Riordan, O.2
-
6
-
-
84906250499
-
The Diameter of a Scale-Free Random Graph
-
To appear in. Preprint available from. [Bollobás and Riordan 04]
-
[Bollobás and Riordan 04] B. Bollobás and O. Riordan. "The Diameter of a Scale-Free Random Graph". To appear in Combinatorica. Preprint available from http://www.dpmms.cam.ac.uk/~omr10/.
-
Combinatorica
-
-
Bollobás, B.1
Riordan, O.2
-
7
-
-
0035625228
-
The Degree Sequence of a Scale-Free Random Graph Process
-
[Bollobás et al. 01]
-
[Bollobás et al. 01] B. Bollobás, O. Riordan, J. Spencer, and G. Tusnády. "The Degree Sequence of a Scale-Free Random Graph Process". Random Structures and Algorithms 18 (2001), 279-290.
-
(2001)
Random Structures and Algorithms
, vol.18
, pp. 279-290
-
-
Bollobás, B.1
Riordan, O.2
Spencer, J.3
Tusnády, G.4
-
8
-
-
4243939794
-
Network Robustness and Fragility: Percolation on Random Graphs
-
[Buckley and Osthus 04] P. G. Buckley, and D. Osthus. "Popularity Based Random Graph Models Leading to a Scale-Free Degree Sequence". Preprint available from. To appear in Discrete Mathematics. [Callaway et al. 00]
-
[Buckley and Osthus 04] P. G. Buckley, and D. Osthus. "Popularity Based Random Graph Models Leading to a Scale-Free Degree Sequence". Preprint available from http://www.informatik.hu-berlin.de/~osthus/. To appear in Discrete Mathematics. [Callaway et al. 00] D. S. Callaway, M. E. J. Newman, S. H. Strogatz, and D. J. Watts. "Network Robustness and Fragility: Percolation on Random Graphs". Phys. Rev. Lett. 85 (2000), 5468-5471.
-
(2000)
Phys. Rev. Lett.
, vol.85
, pp. 5468-5471
-
-
Callaway, D.S.1
Newman, M.E.J.2
Strogatz, S.H.3
Watts, D.J.4
-
9
-
-
0034323311
-
Resilience of the Internet to Random Breakdowns
-
[Cohen et al. 00]
-
[Cohen et al. 00] R. Cohen, K. Erez, D. ben-Avraham, and S. Havlin. "Resilience of the Internet to Random Breakdowns". Phys. Rev. Lett. 85 (2000), 4626-4628.
-
(2000)
Phys. Rev. Lett.
, vol.85
, pp. 4626-4628
-
-
Cohen, R.1
Erez, K.2
Ben-Avraham, D.3
Havlin, S.4
-
10
-
-
0035896667
-
Breakdown of the Internet Under Intentional Attack
-
[Cohen et al. 01]
-
[Cohen et al. 01] R. Cohen, K. Erez, D. ben-Avraham, and S. Havlin. "Breakdown of the Internet Under Intentional Attack". Phys. Rev. Lett. 86 (2001), 3682-3685.
-
(2001)
Phys. Rev. Lett.
, vol.86
, pp. 3682-3685
-
-
Cohen, R.1
Erez, K.2
Ben-Avraham, D.3
Havlin, S.4
-
11
-
-
0242306028
-
-
Technical Report, Harvard University, Department of Computer Science. [Drinea et al. 01]
-
[Drinea et al. 01] E. Drinea, M. Enachescu, andM. Mitzenmacher. "Variations on Random Graph Models for the Web". Technical Report, Harvard University, Department of Computer Science, 2001.
-
(2001)
Variations on Random Graph Models for the Web
-
-
Drinea, E.1
Enachescu, M.2
Mitzenmacher, M.3
-
12
-
-
0034310713
-
Structure of Growing Networks with Preferential Linking
-
[Dorogovtsev et al. 00]
-
[Dorogovtsev et al. 00] S. N. Dorogovtsev, J. F. F. Mendes, and A. N. Samukhin. "Structure of Growing Networks with Preferential Linking". Phys. Rev. Lett. 85 (2000), 4633.
-
(2000)
Phys. Rev. Lett.
, vol.85
, pp. 4633
-
-
Dorogovtsev, S.N.1
Mendes, J.F.F.2
Samukhin, A.N.3
-
13
-
-
0036610173
-
Evolution of Networks
-
[Dorogovtsev and Mendes 02]
-
[Dorogovtsev and Mendes 02] S. N. Dorogovtsev and J. F. F. Mendes. "Evolution of Networks". Adv. Phys. 51 (2002), 1079.
-
(2002)
Adv. Phys.
, vol.51
, pp. 1079
-
-
Dorogovtsev, S.N.1
Mendes, J.F.F.2
-
14
-
-
0001540595
-
On Random Graphs I
-
[Erdo{double acute}s and Rényi 59]
-
[Erdo{double acute}s and Rényi 59] P. Erdo{double acute}s and A. Rényi. "On Random Graphs I". Publicationes Mathematicae Debrecen 5 (1959), 290-297.
-
(1959)
Publicationes Mathematicae Debrecen
, vol.5
, pp. 290-297
-
-
Erdos, P.1
Rényi, A.2
-
15
-
-
0000622849
-
On the Independence Number of Random Graphs
-
[Frieze 90]
-
[Frieze 90] A. Frieze. "On the Independence Number of Random Graphs". Discrete Math. 81 (1990), 171-175.
-
(1990)
Discrete Math.
, vol.81
, pp. 171-175
-
-
Frieze, A.1
|